Advertisement

What should I do if I overdose on anhydrous morphine?

If you think you have overdosed on anhydrous morphine, call the Poison Control Center at 800-222-1222 or call 911.

The symptoms of anhydrous morphine overdose include:

  • nausea
  • vomiting
  • cold and clammy skin
  • confusion
  • drowsiness
  • dizziness
  • loss of consciousness
  • slow breathing
  • slow pulse

Continue Learning about Opiate Agonists

What should I tell my doctor before taking an opioid medication?
Dr. Travis M. Hendry, MDDr. Travis M. Hendry, MD
Before you start taking an opioid medication, talk to your doctor and pharmacist. Follow these tips:...
More Answers
Should opioids be prescribed for all types of pain?
Devi E. Nampiaparampil, MDDevi E. Nampiaparampil, MD
Opioids can be very helpful for acute pain management in the short term, but there are some side eff...
More Answers
How can I prevent breathing problems caused by opioid medications?
Travis M. Hendry, MDTravis M. Hendry, MD
Respiratory depression caused by opioid medications can be prevented by doing the following: Tel...
More Answers
What are the risks of using opioid pain medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Used as directed, opioid pain medication can be safe and effective. However, it can also pose so...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.